Alert archive / North Dakota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 13, NWS Bismarck, ND

June 13, 2022Dunn County, McLean County, Mountrail County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 13, 2022, 5:24 PM MDT for Dunn County, McLean County, Mountrail County, North Dakota. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2022, 5:24 PM MDT (23:24 UTC)
Expired
Jun 13, 2022, 6:30 PM MDT
In force
66 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dunn County, ND, McLean County, ND, Mountrail County, ND

The radar

The Minot AFB radar (KMBX), 129 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 6:05 PM MDTTSTM WND GST 70Raub, NDSTORM REPORT FROM LAST NIGHT. POWER LINES WERE BLOWN DOWN IN THE RAUB AREA. INFORMATION RELAYED BY BROADCAST MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 5:13 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2022-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2022-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1091 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

002 
WUUS53 KBIS 132324
SVRBIS
NDC025-055-061-140030-
/O.NEW.KBIS.SV.W.0013.220613T2324Z-220614T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
624 PM CDT Mon Jun 13 2022

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Northeastern Dunn County in southwestern North Dakota...
  Northwestern McLean County in south central North Dakota...
  Southeastern Mountrail County in northwestern North Dakota...

* Until 730 PM CDT/630 PM MDT/.

* At 624 PM CDT/524 PM MDT/, a severe thunderstorm was located 7
  miles southeast of Mandaree, or 19 miles north of Killdeer, moving
  northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Parshall and Plaza.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4767 10280 4767 10265 4778 10264 4816 10206
      4798 10187 4785 10187 4785 10173 4782 10170
      4748 10263 4762 10288
TIME...MOT...LOC 2324Z 231DEG 40KT 4763 10260 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

HARGROVE
2 follow-up statements
292 
WWUS53 KBIS 132341
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
641 PM CDT Mon Jun 13 2022

NDC025-055-061-140030-
/O.CON.KBIS.SV.W.0013.000000T0000Z-220614T0030Z/
Dunn ND-McLean ND-Mountrail ND-
641 PM CDT Mon Jun 13 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN DUNN...NORTHWESTERN MCLEAN AND SOUTHEASTERN
MOUNTRAIL COUNTIES...

At 641 PM CDT, a severe thunderstorm was located 8 miles north of
Mckenzie Bay Recreation Area, or 31 miles northeast of Killdeer,
moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Parshall, Plaza, Skunk Creek Bay Recreation Area, Pouch Point
Recreation Area, Deep Water Creek Recreation Area, Raub and Parshall
Bay Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4784 10254 4813 10203 4798 10187 4785 10187
      4785 10173 4782 10170 4759 10244 4780 10262
TIME...MOT...LOC 2341Z 242DEG 42KT 4772 10232 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

HARGROVE
342 
WWUS53 KBIS 140008
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
708 PM CDT Mon Jun 13 2022

NDC025-140017-
/O.CAN.KBIS.SV.W.0013.000000T0000Z-220614T0030Z/
Dunn ND-
708 PM CDT Mon Jun 13 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DUNN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning moved out of the 
warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central, north central and northwestern North Dakota.

LAT...LON 4769 10211 4789 10221 4802 10191 4798 10187
      4785 10187 4785 10173 4782 10170
TIME...MOT...LOC 0007Z 240DEG 39KT 4785 10200 

$$

NDC055-061-140030-
/O.CON.KBIS.SV.W.0013.000000T0000Z-220614T0030Z/
McLean ND-Mountrail ND-
708 PM CDT Mon Jun 13 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN MCLEAN AND SOUTHEASTERN MOUNTRAIL COUNTIES...

At 707 PM CDT, a severe thunderstorm was located 9 miles southeast of
Parshall, or 30 miles northwest of Garrison, moving northeast at 45
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Raub.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4769 10211 4789 10221 4802 10191 4798 10187
      4785 10187 4785 10173 4782 10170
TIME...MOT...LOC 0007Z 240DEG 39KT 4785 10200 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

HARGROVE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:12 PM MDT, 12 minutes earlier.

Area forecast discussion, Jun 13, 5:12 PM MDT, 12 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
612 PM CDT Mon Jun 13 2022

.MESOSCALE DISCUSSION...
Issued at 612 PM CDT Mon Jun 13 2022

The risk of severe storms is gradually increasing over western and
especially central ND, which is a trend that will continue this
evening, but confidence in specific outcomes remains modest at
best.

As of 23 UTC, a surface trough marked by a shift from easterly to
northerly low-level winds is supporting convection from eastern
MT into western ND. This convection is occurring in an environment
characterized by weak to moderate bouyancy and weak midlevel
lapse rates, but strong effective shear. This likely led to the
somewhat restrained intensification of the storms over western ND
the last few hours, but the convection is gradually moving into a
setting of slightly higher MLCAPE near 1500 J/kg, and storm
mergers such as the one that occurred around Grassy Butte earlier
could continue to generate wider updrafts in favor of severe risk.
Large hail is the most likely hazard with these storms, though as
they propagate into central ND through early evening some risk of
damaging winds will likely occur as well given increasing DCAPE
with east- and northeastward extent. Additional development ahead
of this wind shift and beneath slow height falls aloft will favor
other scattered storm development from western into central ND in
the next few hours, too.

Meanwhile, a warm frontal zone extends roughly from Sioux County
eastward toward Emmons, McIntosh, and Dickey Counties. Visible
satellite imagery has revealed several attempts at convective
initiation along this zone, with orphan anvils indicative of at
least some residual capping. Rich low-level moisture with surface
dewpoints of 70-74 F and steep midlevel lapse rates are yielding
strong to extreme MLCAPE in the face of strong shear, including
curved low-level hodographs in favor of right-moving supercells in
this environment. However, model soundings suggest uncertainty in
the magnitude of residual capping, and the most recent visible
satellite imagery suggests less-persistent agitation and orphan
anvil generation along this zone compared to 60 minutes ago. Thus,
this represents a highly conditional potential for supercells
that remains uncertain.

&&

.SHORT TERM...(Today through Tonight)
Issued at 245 PM CDT Mon Jun 13 2022

Forecast highlights in the short term period will be the potential
for strong to severe convection now through early Tuesday morning.

Currently, strong southwesterly flow aloft with broad ridging to
our east and an upper level low over western Montana. Abundant
cloud cover across much of western and central North Dakota this
afternoon, with rich boundary layer moisture in place along with
an easterly upslope flow regime and lots of mid level alto-cu
given the robust elevated instability. 18Z sounding verified
BUFKIT model soundings, indicating a stout low level inversion in
place roughly from 900-800mb. Would take several more degrees of
heating to break this inversion, which is unlikely given the
easterly winds and amount of cloud cover. Within the alto-cu
field, some agitation is observed, though unimpressive mid level
lapse rates currently prevented much from developing outside of a
few light showers. Any additional forcing, say associated with any
subtle mid level wave lifting through, could trigger a storm or
two, as some CAMs suggest between 20-22Z. Will maintain chance
afternoon POPs for this potential, and will keep severe wording in
the forecast after 21Z given the projected MUCAPE and already
ample 0-6km and 0-8km shear.

Primary forcing will arrive later today/early this evening as the
upper low continues to approach our west, driving a frontal
boundary/sfc trough into the western Dakotas. These features
continue to move east through tonight, setting the region up for
widespread showers and thunderstorms from later today and through
much of tonight and into early Tuesday morning. Some of these
storms will be possibly severe with large hail (initially),
damaging wind, and the potential for heavy rainfall. The large
hail threat would be with any more discrete activity, then
transitioning to more of a wind threat as storms become more
linear/multi-clustered, given the bulk shear vectors are more or
less parallel with the eastward moving boundary. The heavy rain
threat will mainly be over the eastern third of ND where the sfc
boundary stalls overnight through Tuesday AM. Lingering strong
convection possible after sunrise Tue morning over the James
Valley, though MUCAPE really winds down there between 12-15Z.

There remains plenty of uncertainty for severe given the cloud
cover currently about, the low level inversion, and where
convection initiates. Think we'll see a few severe storms, but the
overall coverage of severe weather could be minimized if the main
forcing takes longer to get here, along with other factors such
as decreasing instability from west to east tonight. At any rate,
most areas should see decent rainfall, with 30 hour total QPF
ranging from a quarter of an inch up to one inch. Higher amounts
may occur under any heavier storm.

.LONG TERM...(Tuesday through Monday)
Issued at 245 PM CDT Mon Jun 13 2022

Stacked low pressure will slowly move east across the southern
Prairie Provinces of Saskatchewan and Manitoba Tuesday and
Wednesday, before moving farther to the east to north of the
Great Lakes region by Thursday. Resultant weather across the
Northern Plains will be cooler temperatures in the 60s to low 70s
both Tue and Wed, along with windy conditions and daily chances
for showers or a few thunderstorms. The strongest winds are still
expected on Wednesday when the upper low swings across the state
and the stronger pressure gradient and best unidirectional wind
profile will be in place across western and central ND. Wind
headlines are likely, and will address that period once we get
through the severe weather potential after tonight. Thursday may
need wind headlines as well, but is more marginal.

As the upper low moves off to the east, an upper level ridge will
build east into the Northern High Plains region Thursday, then
strengthens and moves over the Great Plains Friday into Saturday.
Mainly dry conditions will result, along with temperatures ramping
up for the weekend (Thu highs in the 70s trend warmer with highs
well into the 90s by Saturday). Potential is there on Saturday
for a few locations to reach triple digits, especially if we get
strong mixing during the afternoon. Ridge will slowly move east on
Sunday, though we remain hot with NBM guidance remaining well
into the 90s central and east (again potential for 100), though a
tad cooler west.

While we should remain mainly dry Thu-Sun, we shouldn't rule out
the potential for a stray storm if any embedded wave moves through
the ridge, or nighttime convection associated with a nocturnal
low level jet (which the GFS does hint at this weekend).

Ridge shifts farther east early next week, with southwest flow
aloft developing for our region. This typically puts our area in a
more active weather pattern and will result in temperatures
trending cooler.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1250 PM CDT Mon Jun 13 2022

Showers and thunderstorms are possible throughout much of the TAF
period at all terminals. Ceilings are expected to lower to MVFR
levels across much of the area and remain there through most of
the period, with some occasional breaks in the low clouds. KXWA
is the lone exception, where VFR ceilings are expected to prevail.
An easterly breeze is expected at most locations through the
afternoon, flipping around to west-northwesterly this evening and
overnight. Gusty and erratic winds will be possible with any
thunderstorm, along with a period of reduced visibility with any
moderate to heavy rainfall.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE...CJS
SHORT TERM...NH
LONG TERM...NH
AVIATION...NH
Hazardous weather outlook, Jun 13, 1:52 PM MDT, 3 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
252 PM CDT Mon Jun 13 2022

NDZ003>005-010>013-018>023-025-032>037-040>048-050-051-142000-
Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce-Dunn-
Mercer-Oliver-McLean-Sheridan-Wells-Foster-Billings-Stark-Morton-
Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-
Emmons-Logan-La Moure-McIntosh-Dickey-
252 PM CDT Mon Jun 13 2022 /152 PM MDT Mon Jun 13 2022/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected today and tonight. Some
storms could become severe with large hail to the size of golf
balls and damaging wind gusts to 70 mph, especially during the
late afternoon and overnight hours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong westerly winds are expected on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any hail and damaging winds.

NDZ001-002-009-017-031-142000-
Divide-Burke-Williams-McKenzie-Golden Valley-
252 PM CDT Mon Jun 13 2022 /152 PM MDT Mon Jun 13 2022/

This Hazardous Weather Outlook is for portions of northwest North
Dakota and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected today and tonight. Severe
weather is unlikely.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong westerly winds are expected on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Jun 13, 3:42 PM MDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Bismarck ND
342 PM MDT Mon Jun 13 2022

NDZ031-032-132215-
Golden Valley ND-Billings ND-
342 PM MDT Mon Jun 13 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL GOLDEN
VALLEY AND NORTHWESTERN BILLINGS COUNTIES THROUGH 415 PM MDT...

At 342 PM MDT, a strong thunderstorm was located over Sentinel Butte,
or 8 miles east of Beach, moving northeast at 30 mph.

HAZARD...Wind gusts to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of central Golden
Valley and northwestern Billings Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4680 10383 4692 10398 4725 10365 4704 10330
TIME...MOT...LOC 2142Z 226DEG 26KT 4694 10382

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

HARGROVE
Special weather statement, Jun 13, 4:12 PM MDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Bismarck ND
412 PM MDT Mon Jun 13 2022

NDZ017-032-132245-
McKenzie ND-Billings ND-
412 PM MDT Mon Jun 13 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN BILLINGS
AND SOUTH CENTRAL MCKENZIE COUNTIES THROUGH 445 PM MDT...

At 411 PM MDT, a strong thunderstorm was located 13 miles west of
South Fairfield, or 31 miles northeast of Beach, moving northeast at
50 mph.

HAZARD...Wind gusts to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Grassy Butte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4724 10367 4760 10340 4739 10310 4733 10310
      4733 10303 4726 10303 4695 10353 4709 10367
TIME...MOT...LOC 2211Z 225DEG 44KT 4718 10347

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

HARGROVE
Special weather statement, Jun 13, 4:35 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Bismarck ND
435 PM MDT Mon Jun 13 2022

NDZ031-132300-
Golden Valley ND-
435 PM MDT Mon Jun 13 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL GOLDEN
VALLEY COUNTY THROUGH 500 PM MDT...

At 434 PM MDT, a strong thunderstorm was located over Beach, moving
northeast at 40 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Sentinel Butte around 450 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4685 10404 4703 10405 4717 10387 4693 10362
      4677 10404 4678 10405
TIME...MOT...LOC 2234Z 228DEG 33KT 4689 10405

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

HARGROVE
Special weather statement, Jun 13, 4:38 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Bismarck ND
538 PM CDT Mon Jun 13 2022

NDZ017-018-032-132315-
McKenzie ND-Billings ND-Dunn ND-
538 PM CDT Mon Jun 13 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN DUNN,
NORTHEASTERN BILLINGS AND SOUTH CENTRAL MCKENZIE COUNTIES THROUGH 615
PM CDT/515 PM MDT/...

At 537 PM CDT/437 PM MDT/, a strong thunderstorm was located near
Grassy Butte, or 19 miles west of Killdeer, moving northeast at 45
mph.

HAZARD...Wind gusts to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern Dunn,
northeastern Billings and south central McKenzie Counties, including
the following locations... Oakdale and Fairfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4785 10310 4738 10256 4706 10334 4746 10342
TIME...MOT...LOC 2237Z 228DEG 41KT 4735 10317

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

HARGROVE
Local storm report, Jun 13, 5:10 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
610 PM CDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HEAVY RAIN       2 SW GRASSY BUTTE       47.38N 103.28W
06/13/2022  M1.25 INCH       MCKENZIE           ND   CO-OP OBSERVER

&&

JJA

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 11:23 PM MDTSpecial Weather StatementBISAdams22 min
Jun 12, 11:27 PM MDTSpecial Weather StatementBISAdams18 min
Jun 12, 11:44 PM MDTSpecial Weather StatementBISGrant31 min
Jun 13, 2:24 PM MDTRiver Flood WarningBISMcKenzie, Williams13 days
Jun 13, 3:42 PM MDTSpecial Weather StatementBISGolden Valley33 min
Jun 13, 4:12 PM MDTSpecial Weather StatementBISBillings33 min
Jun 13, 4:35 PM MDTSpecial Weather StatementBISGolden Valley25 min
Jun 13, 4:38 PM MDTSpecial Weather StatementBISDunn37 min
Jun 13, 4:56 PM MDTSevere Thunderstorm WarningBISBillings, Dunn64 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.